# SDR HDNA20160912011

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N145CH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9228
- Aircraft time: 3,476 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Clutch
- Condition: Faulty
- Location: Ac Compressor
- Component: Ac Compressor
- Component part number: SD7H154616
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT SMELLED SMOKE IN COCKPIT.  INSPECTION FOUND AIR CONDITIONER COMPRESSOR CLUTCH FAULTY CAUSING SMOKE AT CLUTCH ASSEMBLY.
